# SDR ASAA2016092518131

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 54,909 hours, 21,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS, OPS CHECK GOOD IAW AMM 33-51-04-960-801.
